# SDR CA130903005

- Difficulty date: August 31, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 7,802 hours
- Engine: Allsn 250C47B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE CHIP LIGHT ILLUMINATED DURING DESCENT FORM SIGHTSEEING FLIGHT.  ACFT LANDED NORMALLY AT BASE WITHIN 5 MINUTES OF CAUTION LIGHT ACTIVATION.  METAL FOUND ON BOTH ENGINE CHIP DETECTORS.  ENGINE REMOVED FOR INSPECTION.
